×

zbMATH — the first resource for mathematics

Distributions homogènes sur des espaces de matrices. (French) Zbl 0245.46045

MSC:
46F05 Topological linear spaces of test functions, distributions and ultradistributions
20G20 Linear algebraic groups over the reals, the complexes, the quaternions
15A30 Algebraic systems of matrices
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. WEIL , Fonctions zêta et distributions (Séminaire Bourbaki n^\circ 312, 1966 ). Numdam | Zbl 0226.12008 · Zbl 0226.12008
[2] H. WEYL , The classical groups , their invariants and representations. (Princeton University Press, 1946 ). · Zbl 1024.20502
[3] H.W. TURNBULL , The theory of determinants , matrices and invariants. (Dover 1960 ). MR 24 #A123 | Zbl 0103.00702 · Zbl 0103.00702
[4] I.M. GELFAND - G.E. CHILOV , Les distributions . (Dunod 1962 ). MR 24 #A2235 | Zbl 0115.10102 · Zbl 0115.10102
[5] S. HELGASON , RADON-FOURIER Transforms on symmetric spaces and related group representations . (Bull. Amer. Math. Soc. 71, 1965 , (757-763)). Article | MR 31 #3543 | Zbl 0163.37001 · Zbl 0163.37001
[6] L. SCHWARTZ , Théorie des distributions . (Hermann 1966 ). MR 35 #730 | Zbl 0149.09501 · Zbl 0149.09501
[7] A. TENGSTRAND , Distributions invariant under an orthogonal group (Math. Scand. 8, 1960 , (201-218). MR 23 #A3450 | Zbl 0104.33402 · Zbl 0104.33402
[8] M. RAÏS , Sur certaines distributions homogènes (C.R.A.S. 266, 1968 , (460-462)). Zbl 0163.36601 · Zbl 0163.36601
[9] G. GLAESER , Fonctions composées différentiables , (Annals of Math. (2) 77, 1963 , (193-209)). MR 26 #624 | Zbl 0106.31302 · Zbl 0106.31302
[10] L. GÅRDING - J.L. LIONS , Functional analysis (Nuovo Cimento Suppl. Vol. XIV, ser. X, 1959 ). MR 22 #8321 | Zbl 0091.27602 · Zbl 0091.27602
[11] L. GÅRDING , Distributions invariantes , (Séminaire Leray 1961 - 1962 ). Numdam · JFM 67.0479.02
[12] R. GODEMENT , Fonctions automorphes , Exposé n^\circ 5 du séminaire Cartan 1957 - 1958 ). Numdam · Zbl 0217.43303
[13] H.W. TURNBULL , On differentiating a matrix (Proc. Edinb. Math. Soc. (2) Vol. 1 Part 2, 1928 , (111-128)). JFM 54.0111.01 · JFM 54.0111.01
[14] F.R. GANTMACHER , Théorie des matrices I . (Dunod 1966 ). Zbl 0136.00410 · Zbl 0136.00410
[15] E.M. STEIN , Analysis in matrix spaces and some new representations of SL(n,\Bbb C) (Ann. of Math. (2) 86, 1967 , (461-490)). MR 36 #2749 | Zbl 0188.45303 · Zbl 0188.45303
[16] G. ANCOCHÉA , On semi-automorphisms of division algebras (Ann. of Math. (2) 48, 1947 , (147-153)). MR 8,310c | Zbl 0029.10703 · Zbl 0029.10703
[17] R.D. SCHAFER , Introduction to nonassociative algebras . (Acad. Press, 1966 ). MR 35 #1643 | Zbl 0145.25601 · Zbl 0145.25601
[18] N. JACOBSON , Some groups of transformations defined by Jordan algebras II (J. Reine Angew. Math. 204, 1960 (74-98)). MR 28 #3065 | Zbl 0142.26401 · Zbl 0142.26401
[19] G.K. KALISCH , On special Jordan algebras (Trans. Amer. Math. Soc. 61, 1947 (482-494)). MR 8,561e | Zbl 0032.25003 · Zbl 0032.25003
[20] T. ONO , On algebraic groups defined by norm forms on separable extensions (Nagoya Math. Journal 11, 1957 , (125-130)). Article | MR 19,8c | Zbl 0093.03004 · Zbl 0093.03004
[21] N. JACOBSON , Some groups of transformations defined by Jordan algebra (J. Reine Angew. Math. 201, 1959 , (178-195)). Article | MR 21 #5666 | Zbl 0084.03601 · Zbl 0084.03601
[22] J. DIEUDONNÉ , Sur une généralisation du groupe orthogonal à 4 variables (Arch. Math. 1, 1949 , (282-287)). MR 10,586l | Zbl 0032.10601 · Zbl 0032.10601
[23] G.S. GINDIKIN , Analysis in homogeneous domains (Russ. Math. Surv. 19, 1964 ). MR 30 #2167 | Zbl 0144.08101 · Zbl 0144.08101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.